Happy THanksgiving. Have been experiencing some bad medical times this week. Discovered an abcess in on of my teeth. Taking antibiotics for that. Had a biopsy done on a leukoplakia patch in my mouth a day or two later. And all the while i have had some progressing symptoms such as labored breathing and trouble sleeping with low appetite. THere is a somewhat tender pea sized and movable lump under my left armpit that also has sore tissue underneath it and putting pressure on the area sometimes causes muscle twitches throughout my chest. For 5 days the muscles around the lump have been in constant twitching. I have been to the ER twice and all my blood work and breath/oxygen tests have come up fine. I have also had a CT scan and it did not immediately show a tumor in the area under my arm. I am taking clyndamyacin and antivan for anxiety for the past few days. I have started to notice slight muscle weakness in my arms and twitching of muscles in my neck and sometimes other side of my chest. Normally i am very healthy and til recently had kept pretty fit with a 5 day a week regimen of workouts. Symptoms come and go and my general practice physician said most likely it was a virus of some sort. Have had lung virus and blood poisoning in the past. There has been no significant fever to speak of but sometimes when i am laying down my whole body feels as if its vibrating slightly and sensations in my arms and legs seem generally blah at times. I need to find something out as I am becoming increasingly frightened the more i test and nothing is found out. Could it possibly be Trichinosis from undercooked pork(i did eat some pork a day or two before i noticed symptoms) or some sort of nervous disorder or mold/fungus from the old vents in my apartment. So many things it could be but with muscles shivering more and more i worry more and more.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?